# SDR DALA2024041504425

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 218-223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB (BELOW) FROM STA Y=218 TO 223 AND X=45 APPROX AT CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00580: WEB (BELOW) FROM STA Y=218 TO 223 AND X=45 APPROX AT CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #0290917)
